Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: The Mutation-drift Balance In Spatially Structured Populations.
Title Alternative: 
Author: Schneider DM
Martins AB
de Aguiar MA.
Citation: Journal Of Theoretical Biology. v. 402, p. 9-17
Rights: fechado
Identifier DOI: 10.1016/j.jtbi.2016.04.024
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
pmed_27132184.pdf825.89 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.